Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
beatback22

Hyperpigmentation treatment while on accutane

Recommended Posts

I'm gonna be starting my course on monday, after they get my lab results in. My face is pretty much clear, except for these horrendous hyperpigmented spots i've had after the damn zits healed. My first cycle of bad acne came last year, i've went under the ALA Blue U therapy, which worked amazing, the, i've used the Obagi cleanser, toner, and bleach before bed to take care of my pigmentation. It start to fade after a few months and my face was clear, except for the damn rolling scars...(bastards)....now...i just got past my second bad cycle of acne. i started late january till ealry march...i've been getting cysts left and right...but finally its been controlled, thanks to my new regimen.

The only problem is that im going under accutane and i was wondering whats the best product to use to take care of pigmentations. i would like to go back to the Obagi system, but also, i don't want to stop my regimen....so im pretty much in a crossroad....im going under tane because im starting to develop some body acne, and im tryin to take care of it before it gets worse. i have a few browns spots on my shoulder, back, and chest area....so yea...i've been wonderin whats a good treatment for the damn things....i would really appreciate it if u can give me any pointers.

Share this post


Link to post
Share on other sites

accutane made my skin MUCH MUCH more red mark prone. is accutane the only route for you?

Share this post


Link to post
Share on other sites

ask doc for a prescription for finacea (pronounced fin-ay-sha).

your skin will get red with the accutane, and the finacea should help with the redness, and it also helps with hyperpigmentation (azelaic acid, the active ingredient, is a tyrosinase inhibitor)

Share this post


Link to post
Share on other sites
accutane made my skin MUCH MUCH more red mark prone. is accutane the only route for you?

unfortunately, yes, if i haven't developed body acne, then i would've just jump back to the blue light therapy. Blue light can't be applied to the body (too bad), so im just going with accutane. and its pretty much killing two birds with one stone. :dance:

ask doc for a prescription for finacea (pronounced fin-ay-sha).

your skin will get red with the accutane, and the finacea should help with the redness, and it also helps with hyperpigmentation (azelaic acid, the active ingredient, is a tyrosinase inhibitor)

My doctor mentioned something about some sort of antibiotic that i can take for the first 2 months of my course. He said that it's going to help with my flare-ups while im on tane. I'm going to ask him about that drug though. sounds like it does the job well.....All i knew about tane that it dries ur skin up pretty darn good, but i didn't know that i'll make my face red...yikes!!...i may have to start using some SPF...anyways....appreciate the help. ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×